Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Feb 18, 2011, 2:18 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 19, 2011, 10:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 2:18 PM MST (21:18 UTC)
- In effect from
- Feb 19, 2011, 10:00 AM MST
- Expired
- Feb 19, 2011, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176 WWUS75 KFGZ 182118 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 218 PM MST FRI FEB 18 2011 AZZ009>014-039-040-190530- /O.NEW.KFGZ.WI.Y.0005.110219T1700Z-110220T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 218 PM MST FRI FEB 18 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY. * WINDS: SOUTH WINDS SUSTAINED FROM 20 TO 35 MPH WITH GUSTS TO 55 MPH WILL DEVELOP LATE SATURDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS: THESE WIND CONDITIONS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE AS WELL AS ACROSS THE ENTIRE NAVAJO AND HOPI NATIONS. AREAS OF BLOWING DUST ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ 41
4 follow-up statements
736 WWUS75 KFGZ 190508 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1008 PM MST FRI FEB 18 2011 AZZ009>014-039-040-191315- /O.CON.KFGZ.WI.Y.0005.110219T1700Z-110220T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 1008 PM MST FRI FEB 18 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY. * WINDS: SOUTH WINDS SUSTAINED FROM 20 TO 35 MPH WITH GUSTS TO 55 MPH WILL DEVELOP LATE SATURDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS: THESE WIND CONDITIONS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE AS WELL AS ACROSS THE ENTIRE NAVAJO AND HOPI NATIONS. AREAS OF BLOWING DUST ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
265 WWUS75 KFGZ 191226 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 526 AM MST SAT FEB 19 2011 AZZ009>014-039-040-192030- /O.CON.KFGZ.WI.Y.0005.110219T1700Z-110220T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 526 AM MST SAT FEB 19 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * WINDS: SOUTH WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS: THESE WINDY CONDITIONS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE AS WELL AS ACROSS THE ENTIRE NAVAJO AND HOPI NATIONS. AREAS OF BLOWING DUST ARE POSSIBLE EARLY IN THE DAY BEFORE PRECIPITATION DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
299 WWUS75 KFGZ 192032 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 132 PM MST SAT FEB 19 2011 AZZ009>014-039-040-200000- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-110220T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 132 PM MST SAT FEB 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * WINDS: SOUTH WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH WILL CONTINUE THROUGH THE AFTERNOON. * IMPACTS: THESE WINDY CONDITIONS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM WINONA TO THE NEW MEXICO LINE AS WELL AS ACROSS THE ENTIRE NAVAJO AND HOPI NATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
187 WWUS75 KFGZ 192348 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 448 PM MST SAT FEB 19 2011 AZZ009>014-039-040-200100- /O.EXP.KFGZ.WI.Y.0005.000000T0000Z-110220T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 448 PM MST SAT FEB 19 2011 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. THE STRONG WINDS ACROSS NORTHERN ARIZONA HAS DECREASED THIS AFTERNOON IN THE WAKE OF A COLD FRONT. BREEZY SUOTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH MAY CONTINUE AT TIMES OVERNIGHT. $$ MAS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 18, 9:20 AM MST, 4 hours 58 minutes earlier.
Area forecast discussion, Feb 18, 9:20 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 920 AM MST FRI FEB 18 2011 .SYNOPSIS...LOOK FOR INCREASING CLOUDS AND GUSTY SOUTHWEST WINDS TODAY AHEAD OF AN APPROACHING STORM SYSTEM. STARTING TONIGHT AND LASTING THROUGH THE WEEKEND...THIS STORM WILL BRING WIDESPREAD MOUNTAIN SNOW AND LOWER ELEVATION RAIN...HEAVY AT TIMES. WEAK HIGH PRESSURE AND FAIR WEATHER WILL RETURN FOR MONDAY AND TUESDAY. && .DISCUSSION...A STRONG PACIFIC STORM SYSTEM DEVELOPING OFF THE CA COAST THIS MORNING WILL CONTINUE TO MOVE TOWARD AZ TODAY AND TONIGHT. AHEAD OF THIS STORM SYSTEM...EXPECT INCREASING SOUTH-SOUTHWESTERLY WINDS TODAY...WITH WINDS BECOMING 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH ACROSS MOST OF NORTHERN AZ THIS AFTERNOON. INCREASINGLY STRONG AND MOIST SOUTHWEST FLOW ALOFT WILL LEAD TO INCREASING CHANCES FOR PRECIPITATION LATE THIS AFTERNOON AND EVENING...BUT THE HEAVIEST PRECIPITATION LOOKS SET FOR SATURDAY MORNING IN NORTHWESTERN AZ AND SATURDAY AFTERNOON IN NORTHEASTERN AZ AHEAD OF AND ALONG THE COLD FRONT. CURRENT FORECASTS ARE IN GOOD SHAPE FOR THE SHORT TERM AND NO UPDATES ARE PLANNED THIS MORNING. && .PREV DISCUSSION/230 AM MST/...A STRONG PACIFIC STORM SYSTEM WILL APPROACH ARIZONA TODAY WITH INCREASING CLOUDS AND GUSTY SOUTH TO SOUTHWEST WINDS OVER MUCH OF THE AREA. ACROSS FAR EAST-CENTRAL ARIZONA MOISTURE WILL MOVE UP FROM THE SOUTH LEADING TO AN INCREASING CHANCE OF SHOWERS. DUE TO THE MILD NATURE OF THIS AIR MASS SNOW LEVELS WILL BE AROUND 8000 FEET. TONIGHT THROUGH SUNDAY...A STRONG PACIFIC STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS NORTHERN ARIZONA. AHEAD OF THE COLD FRONT...DEEP MOISTURE COMBINED WITH LARGE-SCALE UPWARD MOTION AND STRONG OROGRAPHIC LIFT WILL ENSURE AREAS OF HEAVY SNOWFALL ACROSS THE KAIBAB PLATEAU...MOGOLLON RIM AND THE WHITE MOUNTAINS ON SATURDAY. IN ADDITION...AN INCH OR TWO OF RAINFALL IS ANTICIPATED SOUTH OF THE MOGOLLON RIM AT LOWER ELEVATIONS. SNOW LEVELS SATURDAY MORNING SHOULD BE AROUND 8000 FEET OVER FAR EASTERN ARIZONA...6500 FEET IN THE FLAGSTAFF AREA AND 6000 FEET ACROSS NORTHWEST ARIZONA KAIBAB. SNOW LEVELS WILL RAPIDLY LOWER FROM SATURDAY AFTERNOON INTO SUNDAY AS THE COLD FRONT SWEEPS ACROSS THE AREA. BY SUNDAY MORNING SNOW LEVELS WILL RANGE FROM 4000-5000 FEET OVER WEST AND CENTRAL ARIZONA TO 5000-6000 FEET OVER THE EASTERN THIRD OF THE STATE. PRECIPITATION WILL BECOME MORE SHOWERY BEHIND THE COLD FRONT SATURDAY NIGHT AND SUNDAY BUT MODERATE UPSLOPE FORCING WILL RESULT IN A CONTINUATION OF ACCUMULATING SNOW OVER THE MOUNTAINS. STRONG SOUTHWEST WINDS WILL LIKELY PRODUCE AREAS OF BLOWING SNOW IN THE MOUNTAINS WITH DANGEROUS WINTER DRIVING CONDITIONS FROM SATURDAY INTO SUNDAY. BY THE END OF SUNDAY GENERAL SNOW ACCUMULATIONS RANGING FROM 8 TO 16 INCHES ARE ANTICIPATED ACROSS THE AREA EXTENDING FROM THE KAIBAB PLATEAU SOUTHEASTWARD ACROSS THE MOGOLLON RIM AND WHITE MOUNTAINS. ANOTHER IMPORTANT IMPACT WILL BE SOUTHWEST WINDS GUSTING AS HIGH AS 55 MPH OVER THE LITTLE COLORADO RIVER VALLEY AND PORTIONS OF THE NAVAJO NATION SATURDAY AFTERNOON. TRAVELERS WILL NEED TO BE ON THE LOOKOUT FOR DANGEROUS CROSSWINDS ALONG WITH AREAS OF BLOWING SAND AND DUST. FROM SUNDAY NIGHT THROUGH THURSDAY...MODELS SHOW THE WEEKEND STORM MOVING RAPIDLY EASTWARD SUNDAY NIGHT WITH A DECREASING CHANCE OF SHOWERS. WEAK HIGH PRESSURE AND A DRY SOUTHWEST FLOW ALOFT LOOKS ON TAP FOR MONDAY THROUGH EARLY WEDNESDAY. LATER ON WEDNESDAY...MODELS SUGGEST ANOTHER COLD FRONT WILL APPROACH THE AREA...WITH AN INCREASING CHANCE OF SHOWERS LATER ON WEDNESDAY AND ON THURSDAY. && AVIATION...FOR THE 18Z PACKAGE...TIL 01Z SAT...BKN-OVC BASES AT OR ABOVE 13 KFT MSL WILL COVER THE NORTHLAND. SURFACE WINDS S-SW 15-25 KT WITH GUSTS TO 35 KT. AFT 01Z SAT...EXPECT AN INCREASING THREAT FOR PRECIPITATION AND IFR CONDITIONS WEST OF A KPGA-KFLG-KSJN LINE WITH LATER THIS AFTERNOON AND EVENING. AFT 12Z SAT...WIDESPREAD PRECIPITATION WITH IFR CONDITIONS ARE EXPECTED SOUTH OF A KSGU-KINW-KSJN LINE. ALL AREAS SURFACE WINDS S-SW 20-35KT AND HIGHER GUSTS AHEAD OF THE FRONTAL PASSAGE. THE FRONT SHOULD BE ALONG A KSGU THROUGH KPRC LINE AT 12Z SAT...AND K0V7 THROUGH KPAN LINE AT 18Z SAT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FOR ELEVATIONS ABOVE 6000 FEET FROM SATURDAY MORNING THROUGH NOON SUNDAY AZ ZONES 004/006/007/115/016 && PUBLIC................MCCOLLUM AVIATION..............KD FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Feb 18, 4:31 AM MST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 431 AM MST FRI FEB 18 2011 AZZ004>018-037>040-190045- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 431 AM MST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT EXPECT INCREASING CLOUDS AND GUSTY SOUTHWEST WINDS AS A STRONG PACIFIC STORM APPROACHES. THE CHANCE OF MOUNTAIN SNOW AND LOWER ELEVATION RAIN WILL BE ON THE UPSWING THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY AND SUNDAY...WIDESPREAD AND LOCALLY HEAVY RAIN AND SNOW ARE LIKELY ACROSS MUCH OF NORTHERN ARIZONA. SNOW LEVELS SATURDAY MORNING SHOULD BE AROUND 8000 FEET OVER EASTERN ARIZONA...6500 FEET IN THE FLAGSTAFF AREA AND NORTHWEST ARIZONA. THE SNOW LEVEL WILL LOWER THROUGH THE DAY SATURDAY AND BY SUNDAY MORNING RANGE FROM 3500-4500 FEET OVER WESTERN ARIZONA AND NEAR 6000 FEET OVER EASTERN PORTIONS OF THE STATE. AS A RESULT...A WINTER STORM WATCH IS IN EFFECT ON SATURDAY AND SUNDAY FOR PORTIONS OF NORTHERN ARIZONA. SEE THE FLAGSTAFF NATIONAL WEATHER SERVICE WEB PAGE FOR DETAILS (WEATHER.GOV/FLAGSTAFF). IN ADDITION...SURFACE WINDS ON SATURDAY AFTERNOON COULD GUST TO 55 MPH ACROSS NAVAJO AND APACHE COUNTIES AS THE MOVES IN APPROACHES. PRECIPITATION SHOULD CONTINUE FOR MUCH OF SUNDAY BEFORE DECREASING FROM WEST TO EAST LATE IN THE DAY. STORM TOTAL SNOW ACCUMULATIONS FOR THE AREA OF THE KAIBAB PLATEAU...MOGOLLON RIM AND WHITE MOUNTAINS WILL RANGE FROM 8 TO 16 INCHES ABOVE 6000 FEET WITH THE HIGHEST AMOUNTS ALONG THE SOUTHERN EDGE OF THE MOGOLLON RIM. YAVAPAI COUNTY MOUNTAINS ABOVE 6000 FEET COULD SEE 5 TO 10 INCHES OF SNOW ACCUMULATION. THE CHUSKA MOUNTAINS AND BLACK MESA ABOVE 6000 FEET COULD SEE 3 TO 8 INCHES OF NEW SNOW.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 4:00 AM MST | Winter Storm Watch | FGZ | Coconino, Navajo | 11 hr |
| Feb 18, 3:01 PM MST | Winter Storm Warning | FGZ | Coconino, Navajo | 50 hr |
| Feb 18, 3:01 PM MST | Winter Weather Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 55 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.